MathSciNet Relay Station
MathSciNet bibliographic data
MR2341954 57M50 (57M25 57N10)
Boileau, Michel; Wang, Shicheng Degree one maps between hyperbolic small 3-manifolds. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4023–4029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement